# SDR ASAA0480548

- Difficulty date: October 30, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- Aircraft time: 44,051 hours, 21,851 cycles
- Engine: Pwa JT8D219
- System (JASC): 2150 · Cabin Cooling System
- Part: Diverter
- Part number: 5924037513
- Condition: Cracked
- Location: Acm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK- RT ACM(AIR CYCLE MOTOR) DIVERTER IS CHAFED AND CRACKED.  REMOVED DAMAGE, WELDED IN FILLER REPAIR IAW EA.
